You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1956/43/2
Some cofinality theorems on ordered sets
Download
PDF
- Some cofinality theorems on ordered sets
Article
Original scientific text
Title
Some cofinality theorems on ordered sets
Authors
F. Bagemihl
1
,
L. Gillman
2
Affiliations
Princeton, N.J., U.S.A.
Lafayette, Ind., U.S.A.
Fundamenta Mathematicae
1956/43/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
178-184
Main language of publication
English
Published
1956
Exact and natural sciences
mathematics